# SDR DALA2022011600295

- Difficulty date: January 11, 2022
- Submitted: January 16, 2022
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 4,675 hours, 2,209 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 590172-14 HAS BEEN UPDATED TO REV. A TO INCORPORATE REVISED REO APPROVAL. THE NEW APPROVAL INTRODUCES ADDTIONAL TIMECONTROL AND INSPECTION REQUIREMENTS. FOLLOW ON ACTION IS REQUIRED. ER/A 590172-14 REV. A SECTION III IS TO BE ACCOMPLISHED WITHIN 3 0000FC / 52500FH (WHICHEVER OCCURS FIRST) AND EVERY 1700FC/2975F H (WHICHEVER OCCURS FIRST) THEREAFTER. ER/A REVISION REQUIRED TO ADD INSPECTION REQUIREMENTS. (LP# 2083035)
